Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Asymptotic Solution of a Nonlinear Singular Perturbation Problem

J. J. Shepherd
SIAM Journal on Applied Mathematics
Vol. 35, No. 1 (Jul., 1978), pp. 176-186
Stable URL: http://www.jstor.org/stable/2101039
Page Count: 11
  • Subscribe ($19.50)
  • Cite this Item
Asymptotic Solution of a Nonlinear Singular Perturbation Problem
Preview not available

Abstract

Existence, uniqueness and asymptotic properties are obtained for the solution of a nonlinear singular perturbation problem, by means of a technique that constructs a linear problem which is a suitable approximation in an appropriate sense.

Page Thumbnails

  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186